# SDR SWAA2025040922262

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,641 hours, 34,844 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON R/H ELEVATOR TRAILING EDGE 23 INCHES I/B MEASURING 1.75WX.50L <[01]. C/W EA 25-155-00906; [02] C/W EA 25-155-00906; [03] CORRECTED MEASUREMENT - ASSOCIATED FAILURE TYPE NO TO YES; ON BEHALF OF AMT.
